# SDR AU001068

- Difficulty date: August 17, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Airbus A320-211
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 60070101
- Condition: Leaking
- Location: Overwing Exit
- Part time: 25,709 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT OFFWING ESCAPE SLIDE RAMP SEAMS LEAKING IN VARIOUS AREAS. DURING INVESTIGATION A SEAM ON THE UPPER INBOARD RAIL TUBE OPENED UP FOR APPROXIMATELY 406.4MM (16IN).
